Horizontal inhomogeneities
Doklady Akademii Nauk, Tome 278 (1984) no. 2, pp. 325-329
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_278_2_a16,
author = {Yu. F. Kopnichev and T. P. Belousov and A. N. Nurmagambetov and E. A. Rogozhin},
title = {Horizontal inhomogeneities},
journal = {Doklady Akademii Nauk},
pages = {325--329},
year = {1984},
volume = {278},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_278_2_a16/}
}
Yu. F. Kopnichev; T. P. Belousov; A. N. Nurmagambetov; E. A. Rogozhin. Horizontal inhomogeneities. Doklady Akademii Nauk, Tome 278 (1984) no. 2, pp. 325-329. http://geodesic.mathdoc.fr/item/DAN_1984_278_2_a16/